RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1998, Volume 4, Issue 4, Pages 1385–1404 (Mi fpm360)  

This article is cited in 4 scientific papers (total in 4 papers)

The invariants of Post classes

S. S. Marchenkov

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences

Abstract: For every Post class containing the identical function the set of all its invariats (the relations which are preserved by all functions of the class) is described.

Full text: PDF file (925 kB)

Bibliographic databases:
UDC: 519.716
Received: 01.04.1996

Citation: S. S. Marchenkov, “The invariants of Post classes”, Fundam. Prikl. Mat., 4:4 (1998), 1385–1404

Citation in format AMSBIB
\Bibitem{Mar98}
\by S.~S.~Marchenkov
\paper The~invariants of Post classes
\jour Fundam. Prikl. Mat.
\yr 1998
\vol 4
\issue 4
\pages 1385--1404
\mathnet{http://mi.mathnet.ru/fpm360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1798511}
\zmath{https://zbmath.org/?q=an:0954.03068}


Linking options:
  • http://mi.mathnet.ru/eng/fpm360
  • http://mi.mathnet.ru/eng/fpm/v4/i4/p1385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zverovich, IE, “Characterizations of closed classes of Boolean functions in terms of forbidden subfunctions and Post classes”, Discrete Applied Mathematics, 149:1–3 (2005), 200  crossref  mathscinet  zmath  isi
    2. V. C. Litvinenko, A. V. Tarasov, “Klassy Shefera, klassy Posta i sootvetstviya Galua”, Matem. vopr. kriptogr., 6:1 (2015), 81–107  mathnet  crossref  mathscinet  elib
    3. A. V. Tarasov, “Stabilizatory nekotorykh semeistv bulevykh funktsii, obrazuyuschikh Galua-zamknutye podalgebry algebry Shefera”, Matem. vopr. kriptogr., 6:4 (2015), 99–125  mathnet  crossref  mathscinet  elib
    4. A. V. Tarasov, “Stabilizatory nekotorykh semeistv bulevykh funktsii ot $n$ peremennykh, obrazuyuschikh Galua-zamknutye podalgebry algebry Shefera. II”, Matem. vopr. kriptogr., 8:4 (2017), 135–156  mathnet  crossref  mathscinet  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:350
    Full text:128
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020